MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX LUBRICATH TEMPERATURE SENSING FOLEY CATHETER; TEMP SENSING CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX LUBRICATH TEMPERATURE SENSING FOLEY CATHETER; TEMP SENSING CATHETER
Model Number 119418M
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that when asked why the temp sensing foley product did not perform as intended, the respondent said it was the position for the drainage.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive.A potential root cause could be due to an "operator error" during the punching process.As no sample was returned, it cannot be determined if the device met specifications or its relationship with reported event.Based on the reported event, it is unknown if the device was used for treatment or diagnosis.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "visually inspect the product for any imperfections or surface deterioration prior to use".H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
BARDEX LUBRICATH TEMPERATURE SENSING FOLEY CATHETER
Common Device Name
TEMP SENSING CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10007418
Report Number1018233-2020-02914
Device Sequence Number2093381
Product Code EZC
UDI-Device Identifier00801741046155
UDI-Public(01)00801741046155
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number119418M
Device Catalogue Number119418M
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/10/2020
Supplement Date Received by Manufacturer06/08/2020
Initial Report FDA Received Date04/28/2020
Supplement Report FDA Received Date06/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1